# SDR A6WA200640125

- Difficulty date: March 30, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 6,437 hours, 5,834 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: C

## Discrepancy

ICE CAUTION LIGHT ILLUMINATED AT 80 KNOTS.  ABORTED TAKEOFF, BRAKE APPLICATION AT 100 KNOTS.  ICE CAUTION EXTINGUISHED 30 SECONDS AFTER LEAVING RUNWAY.  MAX BTMS READINGS: 1=6, 2=5, 3=5, 4=6.  PERFORMED FUNCTIONAL TEST OF THE ICE DETECTOR AMM, FOUND OK, REMOVED FROM MEL.  (K)
